This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Re: Side Effects from Benzodiazpines, Zoloft and Trazadone
Posted By Paula on June 05, 1999 at 03:28:13
I have experienced side effects from all three of these medications listed above. I am attempting to learn more about these side effects and where I can find out more information about certain ones.
I experienced suicidal and homicidal ideations after taking an
overdose on Serax. I was also taking Zoloft at the time (did not overdose on the Zoloft). I was extremely upset over something that happened at work and was trying to calm myself down by taking the Serax. One capsule didn't work, so I took another. By the time someone finally thought of taking the bottle of pills away from me I had ingested approximately 15 capsules of 15mg each.
I have heard that angry outbursts can be a side effect of both the Serax and the Zoloft.
I had never in the past had thoughts of harming other people, and I do not remember making threats that they tell me I made that afternoon.
My questions are:
1. Have you heard of this particular side effect associated with Serax and/or Zoloft?
2. Do you know where I can locate information about this. My job is on the line unless I get some backup information.
Thank you for your assistance with this matter. I have been feeling much better, and want to return to work, but so far they are refusing to let me return without more information. If I can obtain information about persons having this type of reaction then perhaps I can sway the committee. THANK YOU!!
Posted By Amber on June 16, 1999 at 11:42:26
I know that Zoloft does not have this side effect. It may cause dizziness or nausea but it decreases your irritability. I know this because I take it on a regular basis. I don't know about Serax, it very well could be the problem. But I can tell you that Zoloft isn't the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.